# SDR IPXA2017060217786

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,530 hours, 11,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER DAMAGED.  A SERVICEABLE L1 DOOR SLIDE CONTAINER WAS INSTALLED.
